# SDR DALA14006663231

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 65,777 hours, 29,552 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frames 24-35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON FLOOR SUPPORT Y 254 BETWEEN FRAMES 24-35.   REPAIRED  IAW SRM 53-00-14,  PARA  4.G, FIG 207, PAG 250-254.
